Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 15, 2015, 6:24 PM EDT for Pasco County, Pinellas County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 6:24 PM EDT (22:24 UTC)
- Expired
- Jun 15, 2015, 7:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Pasco County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 53 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073
WUUS52 KTBW 152224
SVRTBW
FLC101-103-152300-
/O.NEW.KTBW.SV.W.0022.150615T2224Z-150615T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
624 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
SOUTHWESTERN PASCO COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 700 PM EDT
* AT 623 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR NEW
PORT RICHEY EAST TO NEAR CLEARWATER...AND MOVING WEST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLEARWATER...NEW PORT RICHEY...HOLIDAY...HUDSON...JASMINE
ESTATES...PALM HARBOR...NEW PORT RICHEY EAST...BEACON SQUARE...EAST
LAKE...SAFETY HARBOR...OLDSMAR...TRINITY...MOON LAKE...CRYSTAL
BEACH...ODESSA...ELFERS...BAYONET POINT...JAY B STARKEY WILDERNESS
PARK AND CALADESI ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND
VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2803 8279 2818 8280 2826 8274 2836 8271
2826 8252 2819 8254 2817 8265 2802 8265
2801 8266 2804 8268 2803 8269 2796 8270
2797 8280 2802 8279 2803 8282
TIME...MOT...LOC 2223Z 106DEG 19KT 2823 8260 2800 8268
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:29 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 15, 3:29 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 329 PM EDT MON JUN 15 2015 .SHORT TERM (TONIGHT-TUESDAY)... HIGH PRESSURE IS IN PLACE ACROSS THE AREA AT THE SURFACE AND ALOFT WITH A TROPICAL DISTURBANCE LIFTING NW OVER THE WESTERN GULF OF MEXICO. A LITTLE LATER DEVELOPING SEA BREEZE THIS AFTERNOON SHOULD AGAIN HELP TO FOCUS CONVECTION NEAR THE COAST FROM THE TAMPA BAY AREA SOUTH WHILE SOME DRIER AIR ACROSS THE NORTH SHOULD LIMIT STORM DEVELOPMENT THERE. STORMS SHOULD PUSH OFFSHORE AND GRADUALLY DISSIPATE AFTER SUNSET THIS EVENING. A FEW MORE STORMS ARE EXPECTED ACROSS THE AREA FOR TUESDAY AFTERNOON WITH THE FOCUS AGAIN BEING CLOSER TO THE COAST WITH THE SEA BREEZE. LOWS TONIGHT WILL BE IN THE 70S AND HIGHS MONDAY AFTERNOON WILL BE IN THE LOWER TO MID 90S. .LONG TERM (TUESDAY NIGHT-MONDAY)... DEEP-LAYERED RIDGE FORECAST TO HOLD STRONG OVER THE SOUTHEASTERN STATES THROUGH FRIDAY...FOLLOWED BY A BRIEF WEAKENING OF THE RIDGE AS A SHORT- WAVE TROUGH MOVES BY TO THE NORTH OVER THE WEEKEND. IT LOOKS LIKE THE MID-LEVEL RIDGE AXIS WILL REMAIN TO OUR NORTH WHILE THE LOW- LEVEL RIDGE AXIS SETTLES IN OVER CENTRAL FLORIDA. WITH THE SURFACE RIDGE WEAKENING AND DRIFTING SOUTHWARD...AFTERNOON WEST COAST SEA BREEZES WILL PUSH FARTHER INLAND. THIS WILL PUSH OUR BEST THUNDERSTORM COVERAGE INLAND...EAST OF I-75. THE HIGHEST RAIN CHANCES WILL PROBABLY OCCUR DURING THE WEEKEND AS THE MID-LEVEL RIDGE WEAKENS WITH THE SHORT-WAVE TROUGH MOVING BY TO THE NORTH. CURRENT TIMING OF BEST LIFT COINCIDENT WITH HIGHEST MOISTURE LOOKS LIKE SATURDAY...WITH SOME DECREASE IN MOISTURE AND LIFT FOR SUNDAY. THE DAY TO DAY DIFFERENCES ARE NOT REALLY ENOUGH TO PUT THESE DETAILS INTO THE FORECAST...BUT WILL SHOW NUMEROUS COVERAGE OF STORMS OVER THE INTERIOR FOR SATURDAY. IT WILL CONTINUE WARMER THAN NORMAL THROUGH THE PERIOD...BUT STRONGER AFTERNOON SEA BREEZES WILL PROVIDE SOME RELIEF CLOSE TO THE COAST. && .AVIATION... VFR CONDITIONS WILL PREVAIL WITH E/SE FLOW IN PLACE BUT TURNING ONSHORE NEAR THE COAST OVER THE NEXT FEW HOURS. SCATTERED STORMS WILL BRING MVFR TO IFR CONDITIONS TO COASTAL TERMINALS WHERE A STORM MOVES OVER. WINDS WILL BE LIGHT OVERNIGHT...THEN INCREASE FROM THE SE FOR LATE TUESDAY MORNING AND DEVELOP A SEA BREEZE FOR COASTAL TERMINALS IN THE AFTERNOON. && .MARINE... HIGH PRESSURE WILL RIDGE OVER THE COASTAL WATERS THROUGH THE WEEK AS A DISTURBANCE MOVES NW ACROSS THE WESTERN GULF OF MEXICO. THIS WILL KEEP E/SE FLOW ACROSS THE WATERS WITH A SEA BREEZE DEVELOPING NEAR THE COAST EACH AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH OFFSHORE EACH AFTERNOON/EVENING WITH THE DIURNAL CONVECTION. NO HIGHLIGHTS ARE EXPECTED THROUGH THE PERIOD. && .FIRE WEATHER... NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 92 78 92 / 20 50 30 50 FMY 75 94 75 93 / 20 40 30 40 GIF 75 94 76 94 / 10 30 20 40 SRQ 74 92 76 90 / 20 50 30 40 BKV 72 94 73 94 / 10 50 20 40 SPG 78 92 78 91 / 20 50 30 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/FIRE WEATHER/MARINE...24/HUBBARD LONG TERM/DECISION SUPPORT...63/JILLSON
Hazardous weather outlook, Jun 15, 4:31 AM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 431 AM EDT MON JUN 15 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-151500- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 431 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... DRIER AIR AND SUPPRESSION FROM A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER GEORGIA WILL HINDER THUNDERSTORM DEVELOPMENT FROM THE I 4 CORRIDOR NORTH INTO THE NATURE COAST TODAY WHERE ONLY ISOLATED STORMS ARE EXPECTED. ACROSS THE REMAINDER OF WEST CENTRAL AND SOUTHWEST FLORIDA BETTER MOISTURE COMBINED WITH DAYTIME HEATING WILL LEAD TO SCATTERED THUNDERSTORMS DEVELOPING ALONG THE SEA BREEZE. THUNDERSTORMS WILL BEGIN TO DEVELOP FIRST ACROSS SOUTHWEST FLORIDA EARLY IN THE AFTERNOON WHERE THE DEEPEST MOISTURE WILL RESIDE...WITH ADDITIONAL STORMS DEVELOPING AND SPREADING NORTH INTO THE TAMPA BAY AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. LOCALLY HEAVY RAIN...STRONG GUSTY WINDS...AND FREQUENT DEADLY LIGHTNING STRIKES WILL ACCOMPANY THE STORMS AS THEY MOVE TO THE WEST AND NORTHWEST AT 10 TO 15 MPH. REMEMBER IF LIGHTNING IS OBSERVED OR THUNDER IS HEARD MOVE INDOORS IMMEDIATELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS DIURNAL SEA BREEZE DRIVEN THUNDERSTORMS ARE EXPECTED ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA EACH DAY THROUGH THE PERIOD WITH THE GREATEST AREAL COVERAGE OF STORMS EXPECTED ALONG AND TO THE EAST OF THE I 75 CORRIDOR DURING THE AFTERNOON AND EARLY EVENING HOURS. LOCALLY HEAVY RAINS...STRONG GUSTY WINDS...FREQUENT DEADLY LIGHTNING STRIKES WILL ACCOMPANY THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCMICHAEL
In the hours before
Local storm report, Jun 15, 4:17 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
417 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 2 SSE VENICE 27.07N 82.44W
06/15/2015 M45 MPH SARASOTA FL AWOS
VENICE AIRPORT REPORTED A WIND GUST OF 45 MPH AT 355 PM.
&&
TDLocal storm report, Jun 15, 5:23 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
523 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 1 SE VENICE 27.09N 82.44W
06/15/2015 SARASOTA FL BROADCAST MEDIA
LARGE SIGN FOR A CAR REPAIR BUSINESS BLOWN DOWN AT 1050
US HWY 41 BYPASS IN VENICE. TIME ESTIMATED BY RADAR.
&&
TDSpecial weather statement, Jun 15, 5:27 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
527 PM EDT MON JUN 15 2015
FLZ050-151-251-152200-
INLAND HILLSBOROUGH-PINELLAS-COASTAL HILLSBOROUGH-
527 PM EDT MON JUN 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HILLSBOROUGH COUNTY...
AT 524 PM EDT...A STRONG THUNDERSTORM WAS OVER TEMPLE TERRACE. THE
STORM WAS MOVING TO THE NORTHWEST AROUND 15 MPH. ADDITIONAL
THUNDERSTORMS MAY FORM OVER NORTH-CENTRAL AND NORTHWEST HILLSBOROUGH
COUNTY.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...LUTZ...BRANDON...EAST LAKE-ORIENT PARK...
TAMPA INTERNATIONAL AIRPORT...EGYPT LAKE-LETO...UNIVERSITY...GREATER
NORTHDALE...HILLSBOROUGH RIVER STATE PARK...PEBBLE CREEK...TOWN 'N'
COUNTRY...KEYSTONE...LAKE MAGDALENE...CITRUS PARK...GREATER
CARROLLWOOD...WEST PARK...CHEVAL...LETTUCE LAKE PARK AND NEW TAMPA.
LAT...LON 2817 8265 2816 8221 2797 8219 2796 8255
2796 8257 2798 8257 2797 8260 2799 8261
2800 8264 2803 8263
TIME...MOT...LOC 2124Z 067DEG 3KT 2803 8236Special weather statement, Jun 15, 5:48 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
548 PM EDT MON JUN 15 2015
FLZ050-151-152230-
COASTAL HILLSBOROUGH FL-PINELLAS FL-COASTAL HILLSBOROUGH FL-
548 PM EDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HILLSBOROUGH COUNTY
UNTIL 630 PM EDT...
AT 547 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG
THUNDERSTORM OVER TAMPA...MOVING WEST AT 30 MPH.
SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL
AIRPORT...EGYPT LAKE-LETO...PALM RIVER-CLAIR MEL...TOWN 'N'
COUNTRY...MACDILL AIR FORCE BASE...GREATER CARROLLWOOD...CITRUS
PARK...KEYSTONE...WEST PARK...OLDSMAR...DAVIS ISLANDS...PETER O
KNIGHT AIRPORT...SOUTH TAMPA...RAYMOND JAMES STADIUM...ORIENT PARK...
SOHO AND GIBSONTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2810 8264 2801 8236 2783 8237 2783 8240
2788 8240 2790 8241 2791 8245 2793 8246
2792 8249 2786 8249 2783 8247 2784 8254
2794 8253 2797 8256 2797 8260 2802 8266
TIME...MOT...LOC 2147Z 109DEG 26KT 2795 8248Local storm report, Jun 15, 6:01 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
601 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST PETER O KNIGHT AIRPORT 27.92N 82.45W
06/15/2015 M55 MPH HILLSBOROUGH FL AWOS
PETER O KNIGHT AIRPORT REPORTED A WIND GUST TO 48 KNOTS
OR 55 MPH AT 555 PM.
&&
TDSpecial weather statement, Jun 15, 6:10 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
610 PM EDT MON JUN 15 2015
FLZ050-149-151-249-152300-
PINELLAS FL-PINELLAS FL-COASTAL HILLSBOROUGH FL-COASTAL PASCO FL-
INLAND PASCO FL-
610 PM EDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PINELLAS AND
SOUTHWESTERN PASCO COUNTIES UNTIL 700 PM EDT...
AT 609 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM KEYSTONE TO GANDY...AND
MOVING NORTHWEST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE...NEW PORT RICHEY...
HOLIDAY...ST. PETERSBURG...FEATHER SOUND...NEW PORT RICHEY EAST...
BEACON SQUARE...GANDY...EAST LAKE...SOUTH HIGHPOINT...RIDGECREST...
JASMINE ESTATES...PALM HARBOR...HARBOR BLUFFS...WEST AND EAST
LEALMAN...KEYSTONE AND SAFETY HARBOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2797 8282 2796 8280 2800 8283 2801 8282
2799 8281 2802 8279 2802 8283 2808 8277
2818 8280 2832 8273 2824 8254 2817 8265
2802 8264 2804 8268 2796 8272 2788 8261
2781 8260 2786 8285
TIME...MOT...LOC 2209Z 131DEG 27KT 2812 8260 2789 8260The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:08 PM EDT | Special Weather Statement | TBW | Lee | 37 min |
| Jun 15, 3:05 PM EDT | Special Marine Warning | TBW | 25 min | |
| Jun 15, 3:37 PM EDT | Special Marine Warning | TBW | 38 min | |
| Jun 15, 3:46 PM EDT | Special Weather Statement | TBW | Sarasota | 29 min |
| Jun 15, 3:53 PM EDT | Severe Thunderstorm Warning | TBW | Sarasota | 22 min |
| Jun 15, 5:13 PM EDT | Special Marine Warning | TBW | 32 min | |
| Jun 15, 5:27 PM EDT | Special Weather Statement | TBW | Hillsborough | 33 min |
| Jun 15, 5:48 PM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
| Jun 15, 5:51 PM EDT | Special Marine Warning | TBW | 39 min | |
| Jun 15, 5:54 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 36 min |
| Jun 15, 6:10 PM EDT | Special Weather Statement | TBW | Pinellas | 50 min |
| Jun 15, 6:38 PM EDT | Special Marine Warning | TBW | 37 min | |
| Jun 15, 6:39 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Pasco | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.